| Catalog Number |
G310SCLR |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
While using a cavitron 300 series g310 they allege that they have no water coming out and the handpiece is heating up, no injury resulted.
Additional Manufacturer Narrative
10/21/2024 evaluation tech: dts.W4v water sol,iso valve open.No water flow due to an open condition in the solenoid preventing proper operation.Hardened and deteriorated water supply hose.Damaged handpiece cable/worn.Will replace damaged/worn components and recalibrate unit to factory specs upon estimate approval.***no handpiece, usb received for evaluation*** ***for proper evaluation always send in all parts that go along with the unit to be looked at*** ***no hp, hdpc (b)(6) 2019***.